# SDR IPXA10659139

- Difficulty date: March 29, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Aft Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:6C,  AFT BULK CARGO COMPT MAIN DECK FLOORBEAM ATT ANGLE FOUND CRACKED AT STA 1581, RBL70".  AFT BULK CARGO COMPT MAIN DECK FLOORBEAM ATT ANGLE REPLACED AND INSTALLED AT STA 1581 RBL 70" IAW SRM 51-10-02 AND 51-40-02 REV46.
